Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online
Ask a Urologist   »  

Noticed blood in urine. Took medicine for kidney infection and augmentin for back pain. Worrisome

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
I recently went to the doc. I wasn't having burning or urgency to pee, I just started peeing blood. I had a kidney infection so the put me on cyphro. Finished that meds and my lower back and sides have been hurting more like a bruised feeling. I went to doc agin they put me on augmentin the lower back still hurts to run or walk hard or sitting in certain positions. Sometimes when I been over to pick something up it feels like a pain instead of bruise. Any suggestions as to what is going on? They said I need a urine culture done to see what bacteria they need to be treating. I've been getting dizzy spells and nausea spells with all of this too. Any suggestion?
Posted Wed, 20 Feb 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 39 minutes later
Thanks for your query.

You had a XXXXXXX painless Haematuria which has to be taken seriously. This could be due to

1) UTI which is a rare possibility.
2) Space Occupying Lesion ( SOL) in the one of the Kidneys or Ureter which may be Benign or Malignant.
3) Urinary stones.

Please get following investigations done to come to a conclusion.

1) Complete Haemogram with Coagulation profile.
2) Urine Routine and Culture and sensitivity.
3) Ultrasound Scanning.
4) I.V.P
5) Contrast C.T Scan.

Further management will depend upon the final diagnosis. Please consult a skilled Urologist for evaluation and guidance.
If you have any more questions please feel free to ask me. I shall be pleased to help you.

Thanks with Regards.
Dr. Patil
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor